RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 6, Pages 117–133 (Mi mm3979)  

Numerical simulation of behavior strategies evolution in network structures

D. A. Zenyuk, G. G. Malinetsky, D. S. Faller

Keldysh Institute of Applied Mathematics, Russian Academy of Science, Moscow

Abstract: A model of behavior strategies evolution in social networks with arbitrary topology is proposed. The model is formalized as a discrete dynamical system on graph, which defines the scheme of possible interactions between elements of the system. Typical evolutionary scenarios are described on qualitative level. A simple generalization of the model, which allows to model evolution of graph topology induced by elements dynamics, is also discussed. Applications of the proposed model to the problem of corruption simulation are considered.

Keywords: coupled maps, mathematical sociology, graph theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-06-07926_а


Full text: PDF file (552 kB)
References: PDF file   HTML file
Received: 20.06.2017

Citation: D. A. Zenyuk, G. G. Malinetsky, D. S. Faller, “Numerical simulation of behavior strategies evolution in network structures”, Matem. Mod., 30:6 (2018), 117–133

Citation in format AMSBIB
\Bibitem{ZenMalFal18}
\by D.~A.~Zenyuk, G.~G.~Malinetsky, D.~S.~Faller
\paper Numerical simulation of behavior strategies evolution in network structures
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 6
\pages 117--133
\mathnet{http://mi.mathnet.ru/mm3979}


Linking options:
  • http://mi.mathnet.ru/eng/mm3979
  • http://mi.mathnet.ru/eng/mm/v30/i6/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:122
    Full text:28
    References:13
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020